# SDR AALA202104289004

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 75,004 hours, 9,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L DOOR EMERGENCY LIGHT COVER IS MISSING. REPLACED LIGHT COVER.
